@article{DMGT_2001_21_1_a1,
author = {Havel, Ivan and Zelinka, Bohdan},
title = {On 2-periodic graphs of a certain graph operator},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {13--30},
year = {2001},
volume = {21},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2001_21_1_a1/}
}
Havel, Ivan; Zelinka, Bohdan. On 2-periodic graphs of a certain graph operator. Discussiones Mathematicae. Graph Theory, Tome 21 (2001) no. 1, pp. 13-30. http://geodesic.mathdoc.fr/item/DMGT_2001_21_1_a1/
[1] J. Akiyama, H. Era and G. Exoo, Further results on graph equations for line graphs and n'th power graphs, Discrete Math. 34 (1981) 209-218, doi: 10.1016/0012-365X(81)90001-7.
[2] T. Dvorák, I. Havel, J-M. Laborde and P. Liebl, Generalized hypercubes and graph embedding with dilation, Rostocker Mathematisches Kolloquium 39 (1990) 13-20.
[3] M. Hall, Jr., Combinatorial Theory (Blaisdell Publishing Company, Waltham (Massachusetts) - Toronto - London 1967).
[4] F. Harary, Four difficult unsolved problems in graph theory, in: M. Fiedler ed., Recent Advances in Graph Theory, Proc. Second Czech. Symp. Graph Theory, Prague, 1974 (Academia, Praha, 1975) 249-256.
[5] Ch. Payan, On the chromatic number of cube-like graphs, Discrete Math. 103 (1992) 271-277, doi: 10.1016/0012-365X(92)90319-B.
[6] E. Prisner, Graph dynamics (Pitman Research Notes in Mathematics Series, 338, 1995).